# SDR MASA2012100952223

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15030
- Aircraft time: 19,119 hours, 15,894 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO UNLOCK ON POST FLIGHT INSPECTION.  MAINTENANCE CLEANED AND LUBRICATED DOOR LATCH MECHANISM.
